How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Nadim Al-Mubarak Your Own Question
Nadim Al-Mubarak
Nadim Al-Mubarak,
Category: OB GYN
Satisfied Customers: 378
Experience:  MD at University Hospital Case Medical Center
16855155
Type Your OB GYN Question Here...
Nadim Al-Mubarak is online now
A new question is answered every 9 seconds

I had a very watery stool 20 minutes after taking birth control,

Customer Question

I had a very watery stool 20 minutes after taking birth control, but it was a very small amount
JA: OK. The Gynecologist will need to help you with this. Please give me a bit more information, so the Gynecologist can help you best.
Customer: I took my pill at 10:00, and at 10:20 I had a watery stool. But it wS a very small amount. And I wanted to know if would Affect the effectiveness of my birth control
JA: Is there anything else the Gynecologist should be aware of?
Customer: No ^ that is all
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Gynecologist about your situation and then connect you two.
Submitted: 6 months ago.
Category: OB GYN
Customer: replied 6 months ago.
I am not entirely sure how water it was. It feel like liquid, but I could see like brown stuff at the bottom, so I feel like it was just loose, cause if it was complete liquid it would not sink I guess
Expert:  Nadim Al-Mubarak replied 6 months ago.
GreetingThis small amount of watery stool 20 min after you took your pill should not effectiveness of your pill. The time is too short for it to be lost in the stool and the amount of stool is too small. I would not worry.

Related OB GYN Questions